If you need an accessible version of this item please contact JSTOR User Support

A Continued Fraction and Permutations With Fixed Points

Henri Darmon and John McKay
The American Mathematical Monthly
Vol. 98, No. 1 (Jan., 1991), pp. 25-27
DOI: 10.2307/2324031
Stable URL: http://www.jstor.org/stable/2324031
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Continued Fraction and Permutations With Fixed Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27